Translator Disclaimer
April 2010 Modularity gap for Eisenstein series
Shun Shimomura
Proc. Japan Acad. Ser. A Math. Sci. 86(4): 79-84 (April 2010). DOI: 10.3792/pjaa.86.79

Abstract

We present a formula describing modularity gap for Eisenstein series, which is written in terms of a certain double series. Limit values of the gap at nonzero rational points are expressible by Hurwitz zeta values. Our gap estimates near the origin are applied to examining the asymptotic behaviour of Ramanujan q-series and q-zeta values near the natural boundary |q|=1.

Citation

Download Citation

Shun Shimomura. "Modularity gap for Eisenstein series." Proc. Japan Acad. Ser. A Math. Sci. 86 (4) 79 - 84, April 2010. https://doi.org/10.3792/pjaa.86.79

Information

Published: April 2010
First available in Project Euclid: 1 April 2010

zbMATH: 1214.11098
MathSciNet: MR2657331
Digital Object Identifier: 10.3792/pjaa.86.79

Subjects:
Primary: 11M36
Secondary: 30B30

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.86 • No. 4 • April 2010
Back to Top